# SDR REXA2021112901023

- Difficulty date: November 4, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670332929
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 "J" ANGLE AND FLOORBOARD FASTENERS CORRODED WITH EVIDENCE OF CORROSION BETWEEN J ANGLE AND F.S. 280 CROSSBEAM. - REMOVED AND REPLACED FS 280 J ANGLE IAW CRJ700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01. WVAC EMP STAMP # 776 MTC
